# SDR ABXA20230522110

- Difficulty date: May 18, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N372CM
- Make and model: Boeing 767338
- Aircraft serial: 25575
- Aircraft time: 95,745 hours, 32,383 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 143T82157
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND FOUND CORROSION IN FWD LWR CARGO DOOR JAMB (LWR FWD CORNER). LINE MX IN CVG REPORTS CORRODED STIFFENER (P/N 143T8215-7) DURING WORK TO DOOR SEAL DEPRESSOR. THIS REA PERMITS FABRICATION OF NEW STIFFENER TO BE CONSUMED IN THE REPAIR USING ALODINE FINISH, AND REPLACEMENT AT
NEXT C-CHECK WITH ANODIZE FINISH. FABRICATION OF THE PART IS PER THE SRM AND SAMPLE. AIRCRAFT REPAIRED PER ABX-REA-5330-65035-00. AND RETURNED TO SERVICE.
